also how long does it take to fully get effexor out of your system?
This question has also been asked and answered here:
Effexor Withdrawal Symptoms?
23 Aug 2010
It can be. It was for me.
I think Effexor is out of your system in 24 hours... but the length of time your body is affected by it differs from person to person.
If you want to get off of Effexor, TALK TO YOUR DOCTOR FIRST. Have them help you. If you're already working with them to get off of it, tell them how you're feeling. NEVER try to do it alone. Even a family member or close friend is better than no one. But your doctor is going to know what's best for you. So talk to them.
I can try to give more advice if I know more about your situation.
If you don't mind sharing, let me know!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am being titrated off of Effexor XR . I was on 225 mg and my Dr. lowered it to 75 mg in under a month. I started to experience SEVERE nausea, ...
8 answers • 15 Aug 2012
I was slowly taken off effexor er and have been free of effexor for 1 mo. This last week I have felt like crying & been an unpleasant person to ...
2 answers • 23 Sep 2013
... the new drug Brintellix 10mg. It was a long horrible battle to endure the Effexor withdrawal and the adjustment to the new drug... but ...
2 answers • 29 May 2014
I've been on Effexor for almost 5 years, starting at 37.5 and I'm now up to 75mg per day. My problem
... is the excessive sweating. I mean "wring out my hair and blow dry 3 to 4 times per day" kind of sweating. It's to the point of ...
0 answers • 27 Oct 2014
until she gets her effexor refilled in approx. four days. considering the side effects of withdrawals of effexor would that be a sensible solution?
3 answers • 1 Nov 2014